| Model Number |
CCWET5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information was provided in d.4., d.6.A., h.3., h.6., and h.11.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified the manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that, after intraocular lens implantation surgery, the patient experienced glare, blurred vision.Hence the lens was explanted and replaced with another lens in a secondary procedure.Additional information was requested but is not available at the time of this report.
Event or Problem Description
Additional information was requested and received stating that clinical reason was iol complication.
Additional Manufacturer Narrative
Additional information was provided in b.5.The manufacturer internal reference number is: (b)(4).